# SDR ASAA2015070912393

- Difficulty date: July 9, 2015
- Submitted: July 13, 2015
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 6,832 hours, 2,247 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Switch
- Part number: QA07995
- Part serial: YY109287D
- Condition: Failed
- Location: Lt Fuel Filter
- Part time: 6,832 hours, 2,247 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT FUEL FILTER BYPASS LIGHT ILLUMINATED AT APPROX 1000' AGL AFTER T/O.   ACFT GROUNDED.   RETURNED TO DEPARTURE.  ON ARRIVAL, FOUND NO FILTER BYPASS LIGHT ENGINE NR 1, PERFORMED EEC BITE TEST, GV OF SWITCH AND CONNECTOR FILTER BYPASS SHOWS NO CLOG.  REPLACED NR 1 ENGINE FUEL FILTER.  OPS AND LEAK CHECKED GOOD, IAW MM 73-11-02.  REPLACED NR 1 ENGINE FUEL DIFF PRESSURE SWITCH IAW AMM 73-34-01, OPS CHECK GOOD.
